# SDR SWIA2020090452205

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TACK SUPPORT STRUCTURE CLIP ANGLE AT THE FORWARD END OF THE BEAM IS CRACKED.(FLAGGED).  C-CHECK RO 9/1/2020.  REPLACED CLIP ANGLE, PN 601R35050-121, WITH NEW PART PER CRJ 200 SRM & BOMBARDIER DWG.  SEE CONTINUE CARD FOR DETAILS.
